# SDR SIMA20140630001

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 26,515 hours, 23,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL IN COCKPIT & CABIN DURING HIGH POWER SETTING.  PERFORMED ENG RUNS IAW ETN-EM-72-034 R9.  NO DETECTABLE SMELL NOTED.
